# SDR TWAA0103406

- Difficulty date: February 21, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N957U
- Make and model: Doug DC-9-82
- Aircraft serial: 49702
- Aircraft time: 39,400 hours, 20,062 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND RUDDER WITH DAMAGE SPOT ON RT SIDE, FWD OF RUDDER TAB UPPER HINGE AREA, GROUND THRU FLAME SPRAY.  REPAIRED DAMAGE PER SRM 51-70-1A, FIG 58.  RUDDER PAINTED AND BALANCED.
